New UCSD Articles in Mathematics

Recent articles by faculty and graduate students in the UCSD Department of Mathematics:

BALOGH, J. & BUTTERFIELD, J. 2010. Online Ramsey games for triangles in random graphs. Discrete Mathematics, 310, 3653-3657.

BALOGH, J., CSABA, B. & SAMOTIJ, W. 2011. Local Resilience of Almost Spanning Trees in Random Graphs. Random Structures & Algorithms, 38, 121-139.

BUSS, S. R. & JOHNSON, A. S. 2010. The quantifier complexity of polynomial-size iterated definitions in first-order logic. Mathematical Logic Quarterly, 56, 573-590.

CHENG, L. T. & HU, K. 2011. On Solutions to Euler-Lagrange Equations Governing Isotropic, Homogeneous, Naturally Curved Kirchhoff’s Elastic Rods. Journal of Elasticity, 102, 1-14.

CHENG, Y. H., YU, Z. Y., HOSHIJIMA, M., HOLST, M. J., MCCULLOCH, A. D., MCCAMMON, J. A. & MICHAILOVA, A. P. 2010b. Numerical Analysis of Ca2+ Signaling in Rat Ventricular Myocytes with Realistic Transverse-Axial Tubular Geometry and Inhibited Sarcoplasmic Reticulum. PlOS Computational Biology, 6.

GOUR, G. & WALLACH, N. R. 2010. All maximally entangled four-qubit states. Journal of Mathematical Physics, 51, 112201.

GURALNICK, R. M., SMALL, L. W. & ZELMANOV, E. 2010. Nil subrings of endomorphism rings of finitely generated modules over affine PI-rings. Journal of Algebra, 324, 3044-3047.

KLALES, A., CIANCI, D., NEEDELL, Z., MEYER, D. A. & LOVE, P. J. 2010. Lattice gas simulations of dynamical geometry in two dimensions. Physical Review E, 82, 046705.

MONTANER, F., STOLIN, A. & ZELMANOV, E. 2010. Classification of Lie bialgebras over current algebras. Selecta Mathematica-New Series, 16, 935-962.

ROGALSKI, D. 2011. Blowup subalgebras of the Sklyanin algebra. Advances in Mathematics, 226, 1433-1473.

BALOGH, J., BOLLOBAS, B. & MORRIS, R. 2010. Bootstrap Percolation in High Dimensions. Combinatorics Probability & Computing, 19, 643-692.

BALOGH, J. & BUTTERFIELD, J. 2011. Excluding Induced Subgraphs: Critical Graphs. Random Structures & Algorithms, 38, 100-120.

BERG, A., PAPARODITIS, E. & POLITIS, D. N. 2010. A bootstrap test for time series linearity. Journal of Statistical Planning and Inference, 140, 3841-3857.

CHENG, L. T., LI, B. & WANG, Z. M. 2010a. Level-set minimization of potential controlled Hadwiger valuations for molecular solvation. Journal of Computational Physics, 229, 8497-8510.

DRIVER, B. K., GROSS, L. & SALOFF-COSTE, L. 2010. GROWTH OF TAYLOR COEFFICIENTS OVER COMPLEX HOMOGENEOUS SPACES. Tohoku Mathematical Journal, 62, 427-474.

HAAGERUP, U., KEMP, T. & SPEICHER, R. 2010. RESOLVENTS OF R-DIAGONAL OPERATORS. Transactions of the American Mathematical Society, 362, 6029-6064.

HELTON, J. W., MCGOWN, K. J. & WALKER, M. L. 2010. Conditions for stabilization of the tokamak plasma vertical instability using only a massless plasma analysis. Automatica, 46, 1762-1772.

HOLST, M. J., LARSON, M. G., MALQVIST, A. & SODERLUND, R. 2010. Convergence analysis of finite element approximations of the Joule heating problem in three spatial dimensions. Bit Numerical Mathematics, 50, 781-795.

LIU, H. L., WANG, Z. M. & FOX, R. O. 2011. A level set approach for dilute non-collisional fluid-particle flows. Journal of Computational Physics, 230, 920-936.

LU, X., GAMST, A. & XU, R. H. 2010. RDCurve: A Nonparametric Method to Evaluate the Stability of Ranking Procedures. IEEE-ACM Transactions on Computational Biology and Bioinformatics, 7, 719-726.

MATHER, W. H., COOKSON, N. A., HASTY, J., TSIMRING, L. S. & WILLIAMS, R. J. 2010. Correlation Resonance Generated by Coupled Enzymatic Processing. Biophysical Journal, 99, 3172-3181.

PETROGRADSKY, V. M., SHESTAKOVAND, I. P. & ZELMANOV, E. 2010. Nil graded self-similar algebras. Groups Geometry and Dynamics, 4, 873-900.

VAN BEUSEKOM, A. E., PARKER, R. L., BANK, R. E., GILL, P. E. & CONSTABLE, S. 2011. The 2-D magnetotelluric inverse problem solved with optimization. Geophysical Journal International, 184, 639-650.

Categories: Faculty News Comments: 0

Leave a comment

Archives